MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10011865
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the filter device was leaking at the connection, and returned one used sample of material: 10011865, lot unknown.Upon initial visual examination, the set verified the complaint of leakage, with a crack in the female luer.The yellow female luer was cracked, allowing for a fluid breach.The manufacturing plant could not trace the root cause for the luer crack to internal process.The root cause is unknown.A device history record review was not performed as the lot number is "unknown" for this complaint.
 
Event or Problem Description
It was reported that bd alaris extension set was leaking.The following information was received by the initial reporter with the following: it was reported by the customer that when writer did morning safety check it noted that the bed sheet was wet.Writer placed a blue towel underneath line (as repellent) to see where lines were leaking (was not easily visualized).All connections were tightened and noted to be leaking from tpn line were inserted into tpn filter device.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23722902
Report Number9616066-2025-03665
Device Sequence Number10209549
Product Code FPA
UDI-Device Identifier10885403233647
UDI-Public(01)10885403233647
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10011865
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown